| Model Number |
H74938046740750 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
09/01/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Age at time of event: around 70's.(b)(4).
Event or Problem Description
Same case as mdr id 2134265-2017-09926.It was reported that stent dislodgement occurred.The target lesion was located in the right iliac artery.A 7.0 x 40 x 75 cm express® ld stent was advanced but failed to cross the lesion.The device was removed and was advanced again through the sheath.However, resistance was encountered upon advancing and it was noted that the stent strut was bent up.Subsequently, another 7.0 x 40 x 75 cm express® ld stent was advanced for treatment; moreover, the stent slipped off from the balloon in the left iliac artery.The stent was pushed over the bifurcation and across the lesion in the right common iliac artery and was opened by a different balloon catheter.The procedure was completed.No patient complications were reported and the patient's status was fine.
Additional Manufacturer Narrative
Device evaluated by mfr., eval summary attached, method codes, result codes, conclusion codes updated.Device evaluated by mfr: a visual and microscopic examination was performed on the returned device.The stent was not returned for analysis.The balloon was noted to be tightly folded and had not been subjected to positive pressure.A visual and microscopic examination identified no issues with the balloon material that could have contributed to the complaint incident.No damage was observed to the tip of the device.A visual and tactile examination identified one kink 48mm proximal to the tip.This type of damage is consistent with excessive force being applied to the delivery system.No other issues were identified during the product analysis.The manufacturing batch record review confirmed that the device met all material, assembly and performance specifications.The most probable root cause is operational context as device performance was limited due to anatomical procedural factors.(b)(4).
Event or Problem Description
Same case as mdr id 2134265-2017-09926.It was reported that stent dislodgement occurred.The target lesion was located in the right iliac artery.A 7.0x40x75cm express® ld stent was advanced but failed to cross the lesion.The device was removed and was advanced again through the sheath.However, resistance was encountered upon advancing and it was noted that the stent strut was bent up.Subsequently, another 7.0x40x75cm express® ld stent was advanced for treatment; moreover, the stent slipped off from the balloon in the left iliac artery.The stent was pushed over the bifurcation and across the lesion in the right common iliac artery and was opened by a different balloon catheter.The procedure was completed.No patient complications were reported and the patient's status was fine.